# SDR SWIA200515643

- Difficulty date: October 1, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 33,498 hours, 45,127 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0142
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,696 hours, 6,659 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMEROUS FLAP MALFUNCTIONS -DISAGREEMENT ON LANDING APPROACH, CONTROL FAULT ON TAXI.  REPLACED FLAP ANNUNCIATOR, OPERATIONAL CHECK GOOD.
